# SDR TRAX200800391

- Difficulty date: March 8, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 8,450 hours, 6,821 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MSG WHEN RETRACTING FROM 8 TO 0 AFTER TAKEOFF.  F/CTL PAGE SHOWED ZERO DEGREES ON BOTH SIDES BUT RECEIVED FLAP OVERSPEED AURAL WARNING ABOVE 230 KTS ZERO FLAP LANDING IN ATL, VERTICAL SPEED AT TOUCHDOWN 100 FPM.  EMERGENCY DECLARED.
